# SDR ASAA2020081863033

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,305 hours, 8,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 6760001411697
- Condition: Inoperative
- Location: Lt Ram Air Inlet
- Part time: 5,256 hours, 1,511 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET.  GROUNDED - YES.  REMOVED AND REPLACED BOTH LT RAM AIR ACTUATORS, REF B737-900 AMM 21-51-21 AND 21-51-27.  OPS CHECK GOOD AND BITE TEST GOOD, NO FAULTS AT THIS TIME.
